# SDR UALA2013020700727

- Difficulty date: February 5, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 90,881 hours, 10,922 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 1167009140
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH AT L1 DOOR FLIGHT ATTENDANT PANEL DOES NOT ILLUMINATE WHEN SWITCH IS PUSHED TO ON POSITION.  REPLACED IAW AMM.  OPS NORMAL.
